# SDR 2003UALA00929

- Difficulty date: December 2, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 14,732 hours, 4,470 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Misinstalled
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY ESCAPE SLIDE SQUIB WILL NOT TEST. EVENT CAUSED BY IMPROPERLY INSTALLED BATTERY PACK.
